Advertisement

Deformations des germes d’espaces analytiques de Cohen-Macaulay plonges de codimension deux

  • Michèle Loday-Richaud
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 409)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    BEAUVILLE A. Foncteurs sur les anneaux artiniens. Applications aux déformations verselles. Séminaire de l’Ecole Normale Supérieure. Exposé no 4 (1971–1972).Google Scholar
  2. [2]
    BOURBAKI Algèbre commutative. Chap. 3 et 4.Google Scholar
  3. [3]
    BRIANÇON J. et GALLIGO A. Déformations distinguées d’un point de C2 ou2. Faculté des Sciences. Nice (Mai 1972).Google Scholar
  4. [4]
    FOGARTY J. Algebraic Families on an Algebraic Surface. Amer. J. Math. 90 (1968), pp. 511–521.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    HOCHSTER M. and EAGON J. A Class of Perfect Determinantal Ideals. A.M.S. Bull. September 1970.Google Scholar
  6. [6]
    IARROBINO A. Reducibility of the Families of O-Dimensional Schemes on a variety. Invent. Math. 15 (1972), pp. 72–77.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    IARROBINO A. Punctual Hilbert Schemes. To appear in A.M.S. Bull.Google Scholar
  8. [8]
    LICHTENBAUM S. and SCHLESSINGER M. The Cotangent Complex of a Morphism. Trans. A.M.S. 128 (1967), pp. 41–70.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    RUGET G. Déformations des germes d’espace analytique. Séminaire de l’Ecole Normale Supérieure. Exposé no 3. (1971–72).Google Scholar
  10. [10]
    SCHAPS M.E. Non-Singular Deformations of Space Curves, Using Determinantal Schemes. Thesis Harvard University. Cambridge, Massachussetts, 1972.Google Scholar
  11. [11]
    SCHLESSINGER M. Functors of Artin Rings. Trans. A.M.S. 130 (1968), pp. 208–222.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    SERRE J.P. Algèbre locale. Multiplicités. Lecture Notes in Mathematics, no 11. Springer 1965.Google Scholar
  13. [13]
    TJURINA G.N. Locally Semi-Universal Flat Deformation of Isolated Singularities of Complex Spaces. Math. USSR Izvestija. Vol. 13 (1970), pp. 967–999.Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Michèle Loday-Richaud

There are no affiliations available

Personalised recommendations